# SDR RAIA2019070200001

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 73 RT SIDE SHEAR CLIP IS CRACKED BETWEEN STR 9 & 10R.  R&R AFT CARGO FR 73 RT SIDE SHEAR CLIP BETWEEN STR 9 & 10R.
